Összesen 1 találat.


001-es BibID:bibEBI00008792
Első szerző:Gulácsi Zsolt (fizikus)
Cím:Theory of phase transitions in two-dimensional systems / Zsolt Gulácsi, Miklós Gulácsi
Megjegyzések:A detailed description of phase transitions in two dimensions is presented based on the two-dimensional classical XY model. After describing the basic physics of topological ordering, the starting model Hamiltonian is constructed for a detailed study. Following this, a direct space renormalization programme is presented. The obtained phase transition is analysed in detail based on the scaling equations. The systematic renormalization group calculation up to third order based on field-theoretical techniques is also presented. The notion of topological excitations from the viewpoint of the dual model is analysed in detail. The D > 2 cases are analysed through the three-dimensional XY model and layered systems. This article is pedagogical in nature and is intended to be accessible to any graduate student or physicist who is not an expert in this field.
Tárgyszavak:Természettudományok Fizikai tudományok idegen nyelvű folyóiratközlemény külföldi lapban
Megjelenés:Advances in Physics. - 47 : 1 (1998), p. 1-89. -
További szerzők:Gulácsi Miklós (1960-) (fizikus)
Internet cím:Szerző által megadott URL
Rekordok letöltése1